Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 118, NWS Tulsa, OK

May 12, 2016Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 2:55 AM CDT for Sequoyah County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2016, 2:55 AM CDT (07:55 UTC)
Expired
May 12, 2016, 3:30 AM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS54 KTSA 120755
SVRTSA
OKC135-120830-
/O.NEW.KTSA.SV.W.0118.160512T0755Z-160512T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 330 AM CDT

* AT 255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF
  SALLISAW...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SALLISAW...                       MULDROW...
  ROLAND...                         GANS...
  MOFFETT...                        COTTONWOOD...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 307 AND
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3531 9452 3530 9454
      3533 9457 3533 9460 3532 9461 3539 9483
      3555 9471 3553 9445 3537 9444
TIME...MOT...LOC 0755Z 281DEG 21KT 3546 9472 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
493 
WWUS54 KTSA 120818
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 AM CDT THU MAY 12 2016

OKC135-120830-
/O.CON.KTSA.SV.W.0118.000000T0000Z-160512T0830Z/
SEQUOYAH OK-
318 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN SEQUOYAH COUNTY...

AT 317 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROLAND...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW...                        ROLAND...
GANS...                           MOFFETT...
COTTONWOOD...                     

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3531 9452 3530 9454
      3533 9457 3533 9460 3532 9461 3536 9475
      3550 9462 3553 9445 3537 9444
TIME...MOT...LOC 0817Z 281DEG 21KT 3543 9456 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:48 AM CDT, 7 minutes earlier.

Area forecast discussion, May 12, 2:48 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
248 AM CDT THU MAY 12 2016

.DISCUSSION...
Strong to severe thunderstorms continue early this morning across
portions of southeast Oklahoma and northwest Arkansas with
locally heavy rainfall. Over 7 inches of rain has fallen in
southern portions of Cherokee and Adair counties where life
threatening flash flooding is ongoing. The severe threat will
continue across southeast Oklahoma for the remainder of the
early morning hours as thunderstorms move into the higher
instability axis. The stronger storms will begin to shift
southeast shortly have sunrise as a drier air-mass begins to
filter in the area.

Cooler conditions behind the front today into Friday as surface
high pressure briefly builds into the region. Another strong cold
front is forecast to move into northeast Oklahoma/northwest
Arkansas Friday evening, sweeping south to near the Red River by
Saturday morning. Although moisture will be limited ahead of
front, could see enough instability to support a few strong storms
given the stronger deep layer shear expected during this time.

The unsettled weather will continue Sunday into the early part
of next week as a series of upper waves traverse the area.
This will also include the potential for severe weather and heavy
rainfall Sunday night into Monday as a warm front lifts north
across the area. A strong upper jet streak will shift into the
Southern plains by Tuesday as a broad upper trough moves through
the Intermountain West. Another round of severe storms will be
possible with the front/dry line.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  54  80  51 /   0  10   0  30
FSM   82  56  82  57 /  20  10   0  20
MLC   77  53  82  54 /  20   0  10  20
BVO   78  49  80  51 /   0   0  10  30
FYV   74  46  77  49 /  20  10   0  20
BYV   74  50  80  49 /  20  10   0  20
MKO   77  53  81  52 /  20  10   0  20
MIO   76  52  80  49 /   0  10  10  30
F10   76  54  80  52 /  20   0  10  20
HHW   81  55  81  57 /  40   0   0  20

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....12
Hazardous weather outlook, May 11, 5:02 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT WED MAY 11 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT WED MAY 11 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...THIS EVENING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD
FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST
CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THE STORMS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO
THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY
LATE MORNING.

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO
MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES
RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE
EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE
SOUTHWEST UNITED STATES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 12, 2:14 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT THU MAY 12 2016

OKZ070-072>076-120745-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-
LE FLORE OK-
214 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SEQUOYAH...CENTRAL
PITTSBURG...NORTHWESTERN LE FLORE...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 245 AM CDT...

AT 214 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF TAMAHA TO NEAR GERTY. MOVEMENT WAS
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      SALLISAW...
STIGLER...                        MULDROW...
ROLAND...                         KREBS...
VIAN...                           QUINTON...
PORUM...                          SAVANNA...
KEOTA...                          MCCURTAIN...
CROWDER...                        WHITEFIELD...
GANS...                           ALDERSON...
KINTA...                          CANADIAN...
TAMAHA...                         ASHLAND...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
321.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3500 9609 3533 9539 3530 9535 3529 9535
      3535 9534 3554 9492 3549 9445 3547 9445
      3519 9485 3486 9568 3474 9609
TIME...MOT...LOC 0714Z 264DEG 26KT 3540 9491 3483 9631
Special weather statement, May 12, 2:16 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 AM CDT THU MAY 12 2016

OKZ063-068-069-120800-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
216 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELAWARE...
NORTHEASTERN CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 300 AM
CDT...

AT 216 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF
SCRAPER...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           LEACH...
SCRAPER...                        TWIN OAKS...
NATURAL FALLS STATE PARK...       BALLARD...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3610 9455 3599 9499 3615 9507 3616 9504
      3616 9501 3618 9501 3631 9472
TIME...MOT...LOC 0716Z 244DEG 23KT 3612 9491
Special weather statement, May 12, 2:27 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT THU MAY 12 2016

ARZ019-020-120800-
CRAWFORD AR-FRANKLIN AR-
227 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND EAST CENTRAL
CRAWFORD COUNTIES UNTIL 300 AM CDT...

AT 227 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
MULBERRY...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK...                          MULBERRY...
ALTUS...                          BRANCH...
DENNING...                        RATCLIFF...
WIEDERKEHR VILLAGE...             CAULKSVILLE...
TONEY...                          ALIX...
WATALULA...                       ETNA...
PLEASANT HILL...                  CRAVENS...
REDDING...                        LONELM...
JETHRO...                         BARNES...
PARADISE...                       TAFT...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
42.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3538 9371 3537 9375 3540 9379 3542 9380
      3533 9381 3531 9385 3532 9392 3528 9392
      3528 9393 3552 9413 3572 9373 3567 9370
TIME...MOT...LOC 0727Z 240DEG 24KT 3543 9395
Special weather statement, May 12, 2:39 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT THU MAY 12 2016

OKZ073-120815-
PITTSBURG OK-
239 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PITTSBURG COUNTY UNTIL
315 AM CDT...

AT 239 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SCIPIO TO 3 MILES WEST OF
WARDVILLE. MOVEMENT WAS EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      KREBS...
KIOWA...                          SAVANNA...
ALDERSON...                       ASHLAND...
BLANCO...                         HAYWOOD...
BLOCKER...                        PITTSBURG...
BACHE...                          FEATHERSTON...
ARPELAR...                        DOW...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3468 9589 3468 9609 3504 9609 3511 9540
      3503 9547 3503 9551 3498 9551 3459 9583
      3460 9588
TIME...MOT...LOC 0739Z 260DEG 28KT 3500 9588 3465 9610
Special weather statement, May 12, 2:42 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT THU MAY 12 2016

OKZ070-072>074-076-120815-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LE FLORE OK-
242 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE...SOUTHEASTERN
MUSKOGEE AND HASKELL COUNTIES UNTIL 315 AM CDT...

AT 242 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WHITEFIELD...
MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
STIGLER...                        QUINTON...
KEOTA...                          WHITEFIELD...
KINTA...                          TAMAHA...
ENTERPRISE...                     BRIARTOWN...
LEWISVILLE...                     KANIMA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3533 9466 3522 9478 3510 9516 3512 9564
      3543 9505
TIME...MOT...LOC 0742Z 264DEG 32KT 3527 9520
Local storm report, May 12, 2:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      3 N CASS                35.73N 93.82W
05/12/2016                   FRANKLIN           AR   FIRE DEPT/RESCUE

            WATER RESCUE IN NORTHERN FRANKLIN COUNTY.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:32 PM CDTSpecial Weather StatementTSASequoyah28 min
May 11, 9:51 PM CDTSpecial Weather StatementTSASequoyah24 min
May 11, 10:21 PM CDTSpecial Weather StatementTSACherokee24 min
May 11, 10:49 PM CDTSpecial Weather StatementTSACherokee26 min
May 11, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 11, 11:09 PM CDTSpecial Weather StatementTSAAdair36 min
May 11, 11:30 PM CDTSpecial Weather StatementTSASequoyah30 min
May 11, 11:32 PM CDTSpecial Weather StatementTSAAdair28 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee65 min
May 12, 12:20 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah3 hr
May 12, 12:34 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 12, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah47 min
May 12, 1:28 AM CDTSpecial Weather StatementTSASequoyah32 min
May 12, 1:53 AM CDTSpecial Weather StatementTSADelaware37 min
May 12, 2:14 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah31 min
May 12, 2:16 AM CDTSpecial Weather StatementTSADelaware44 min
May 12, 2:33 AM CDTSevere Thunderstorm WarningTSASequoyah27 min
May 12, 2:39 AM CDTSpecial Weather StatementTSAPittsburg36 min
May 12, 2:42 AM CDTSpecial Weather StatementTSAHaskell33 min
May 12, 2:58 AM CDTSevere Thunderstorm WarningTSAPittsburg32 min
May 12, 3:11 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg34 min
May 12, 3:17 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah12 hr
May 12, 3:21 AM CDTSevere Thunderstorm WarningTSASequoyah14 min
May 12, 3:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah64 min
May 12, 4:05 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 12, 4:25 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 12, 3:47 PM CDTRiver Flood WarningTSALeFlore25 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.